The ring of reciprocal polynomials and rank varieties

Woodcock, Chris F. (2009) The ring of reciprocal polynomials and rank varieties. Bulletin of the London Mathematical Society, 41 (4). pp. 654-662. ISSN 0024-6093. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Let p be a prime and let G be a finite p-group. In a recent paper we introduced a commutative graded Z-algebra R-G (which classifies the so-called convolutions on G). Now let K be an algebraically closed field of characteristic p and let M be a non-zero finitely generated K[G]-module. A general rank variety W-G(M) is constructed quite explicitly as a determinantal subvariety of the variety of K-valued points of the spectrum of R-G. Further, it is shown that the quotient variety W-G(M)/G is inseparably isogenous to the usual cohomological support variety V-G(M).

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Chris F Woodcock
Date Deposited: 02 Nov 2009 16:04
Last Modified: 23 May 2014 08:50
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):